Canonical curves and quadrics of rank 4
Compositio Mathematica, Volume 43 (1981) no. 2, pp. 145-179.
@article{CM_1981__43_2_145_0,
     author = {Arbarello, Enrico and Harris, Joseph},
     title = {Canonical curves and quadrics of rank 4},
     journal = {Compositio Mathematica},
     pages = {145--179},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {2},
     year = {1981},
     zbl = {0494.14011},
     mrnumber = {622446},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_2_145_0/}
}
TY  - JOUR
AU  - Arbarello, Enrico
AU  - Harris, Joseph
TI  - Canonical curves and quadrics of rank 4
JO  - Compositio Mathematica
PY  - 1981
DA  - 1981///
SP  - 145
EP  - 179
VL  - 43
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1981__43_2_145_0/
UR  - https://zbmath.org/?q=an%3A0494.14011
UR  - https://www.ams.org/mathscinet-getitem?mr=622446
LA  - en
ID  - CM_1981__43_2_145_0
ER  - 
%0 Journal Article
%A Arbarello, Enrico
%A Harris, Joseph
%T Canonical curves and quadrics of rank 4
%J Compositio Mathematica
%D 1981
%P 145-179
%V 43
%N 2
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1981__43_2_145_0
Arbarello, Enrico; Harris, Joseph. Canonical curves and quadrics of rank 4. Compositio Mathematica, Volume 43 (1981) no. 2, pp. 145-179. http://www.numdam.org/item/CM_1981__43_2_145_0/

[1] A. Andreotti and A. Mayer: On Period Relations for Abelian Integrals on Algebraic curves. Ann. Scuola Norm. Sup. Pisa 21 (1967) 189-238. | Numdam | MR | Zbl

[2] G. Castelnuovo, Sulle Superficie Algebriche le cui sezioni piane sono curve iperellittiche. Rend. Palermo IV (1890) 189-202. | JFM

[3] J.A. Eagon and M. Hochster: Cohen-Macaulay Rings, invariant theory, and the generic perfection of Determinantal loci, Amer. Jour. of Math. 93 (1971) p. 1020-1058. | MR | Zbl

[4] G. Griffiths and J. Harris: Principles of Algebraic Geometry. Wiley-Interscience, (1978). | MR | Zbl

[5] J. Harris: The geometric genus of projective varieties. Ann. Scu. Norm Pisa, (to appear). | Numdam | Zbl

[6] G. Kempf: On the geometry of a Theorem of Riemann. Ann. of Math. 98 (1973) 178-185. | MR | Zbl

[7] S. Kleiman, and D. Laksov: Another proof of the Existence of Special divisors. Acta Math 132 (1974) 163-176. | MR | Zbl

[8] K. Petri: Uber die Invariante Darstellung Algebraischer Funktionen einer Veranderlichen. Math. Ann. 88 (1922) 242-289. | JFM | MR

[9] B. Saint-Donat: Projective models of K-3 surfaces. Amer. Journ. Math. 96 (1974) 602-639. | MR | Zbl

[10] B. Saint-Donat: On Petri's analysis of the linear system of quadrics through a canonical curve. Math. Ann. 206 (1973) 157-175. | MR | Zbl

[11] Semple And Roth: Introduction to Algebraic Geometry, Oxford, 1949. | MR | Zbl